# SDR 07FDEA02829

- Difficulty date: August 11, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 35,345 hours, 29,942 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53974202229
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, STR 55R CORRODED FROM FR 61 TO FR 63 (STA X 3302 - X 3408).  THIS SDR ALSO INCORPORATES DISCREPANCY AND REPAIR DONE ON NON ROUTINE NR N000443, W/O 00037436, (STR 55R CORRODED FROM FR61 - 62).  REMOVED AND REPLACED CORRODED SECTION OF STR 55R FROM FR 61 TO FR 63 (STA X 3302 - X 3408) IAW A310-200 SRM 53-17-14 AND 51-10-14.
